Sui gruppi di sostituzioni lineari

L. Bianchi

Mathematische Annalen (1893)

  • Volume: 42, page 30-57
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Bianchi, L.. "Sui gruppi di sostituzioni lineari." Mathematische Annalen 42 (1893): 30-57. <>.

author = {Bianchi, L.},
journal = {Mathematische Annalen},
language = {ita},
pages = {30-57},
title = {Sui gruppi di sostituzioni lineari},
url = {},
volume = {42},
year = {1893},

AU - Bianchi, L.
TI - Sui gruppi di sostituzioni lineari
JO - Mathematische Annalen
PY - 1893
VL - 42
SP - 30
EP - 57
LA - ita
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.